# SDR 95ZZZX840

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31029
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-3B, FOUND SKIN CRACK ON LEFT SIDE OF FUSELAGE BETWEEN STR 39 AND STR 40, STA 760.  INSTALLED DOUBLER REPAIR PER SRM 53-30-02, FIGURE 201.  AIRCRAFT TOTAL TIME:  63,846 HOURS; 17,917 CYCLES.
